# SDR RAIA970816

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Condition: Failed
- Location: Lt Cockpit
- Part time: 4,641 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 7542 - STL - CAPTAINS WINDSHIELD SHATTERED AFTER TAKEOFF.  MAINTENANCE REPLACED CAPTAINS WINDSHIELD.  (M)
